# SDR CA010111019

- Difficulty date: January 3, 2001
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Propeller: Hartzl HCE4A3D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Harness
- Part number: 3E32602
- Condition: Faulty
- Location: Anti-Ice System
- Part time: 1,351 hours, 951 cycles
- Component: Prop Deicing Kit, Bfgoodrich
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ONE PROPELLER FOUND NOT TO BE HEATING WHILE PERFORMING SCHEDULED PROPELLER DEICER TEST. TROUBLESHOOTING LEAD US TO FIND AN OPEN WIRE IN THE HARNESS. PART ORDERED.
